I just used tretinoin 3 nights ago and now my face is terrible? There are about 10 new pimples in places that I have never gotten pimples. Will it get better? should I stop using tretnoin or will it keep getting worse?
Keep using it for a bit yet. Often the face will get worse before it gets better. It is just the drug clearing out all the pores. Be sure that you are using a clean freshly laundered face cloth and a freshly laundered towel to dry your face when you wash. Cloths that have been wet then dried in the bathroom are full of germs which can infect your pores. If you dont see improvement in 4 weeks, consult your dermatologist again.
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2013 • 4 answers
Posted 19 Aug 2014 • 1 answer
Posted 21 Apr 2015 • 1 answer
Posted 20 May 2016 • 0 answers
Posted 28 Jan 2017 • 0 answers